One survivorman show i saw was when he trapped about 5 scorpians in pop cans, but took the stinners off with a stick before cooking them over fire and eating them. He specifically talked about the poison being in the stinner part only. of course it is possible that he could have eaten live ones in his other shows. I always find his shows interesting.
Wow stymie, I thought you were joking. Based on your science background do you think the alcohol in mezcal modifies the scorpian stinner poison or is it the dilutive effect of small amount of poison in a whole bottle that does no harm to drinkers.
This is getting interesting. I think i am going to try some of that mezcal :-)
Are you putting me on? If true I assume they remove the stinner before they put the scorpian in the bottle or is it that the alcohol dilutes the scorpian's stinner poisons?
Do you think they use the removed poison to make a cure for HCV? hehehehe
"Ya might wanna check your facts before you post, seems to me you're not furthering your cause by reveling your own personal ignorance."
Right back at ya Stymie pal!
Believe it or not, 191 may have side effects once all trials are complete. 1a and the beginnig of a 1b in a few patients won't tell the whole story. ITMN themselves aren't even telling the whole story... where's the data (beef)?
"Has VX500 ever been dosed?"
Yes actually. Poor Stymie.
"But wait, VX500 is 6 months behind??? How can that be possible??? ITMN-191 just finished up phase Ib!"
1) 191 is in the middle of a 1b
2) The poster said 6 months to 1 YEAR behind - which is true, since the 1b is looking to start mid 2008, ~1 year after a September 2007 1b start for 191
P.S. Ironically, I'm enjoying the ride up on 191 - bought in at 15. Tried to bottom it, watched it go lower before booming to its current price. Likely will hold through data release (if ITMN believes in releasing data, ha ha ha!)
There might be some efficacy advantages that we do not foresee. Maybe there will be combination advantages, who knows. Could be telaprevir will have some advantages as well in that regard.
The advantages would need to be material however and not just on the niches I think because of reimbursement issues. I would assume ITMN-191 when and if it gets to market will be sold at a premium price in comparison to telaprevir, when and if telaprevir gets to market. So pricing will be an issue.
A lot too speculative to digest here. It could be also that VX-500 is vastly superior to ITMN-191 in dosing, side effects, and efficacy, and it is what, 6 months to a year behind ITMN-191.
The only thing I can predict is that telaprevir looks primed to be first to market and it is superior to any other drug on its heels. It should enable the drug to garner some large market share and grow the market and become embedded by the time competitors try to unembed it. And it could be unembedded, no doubt. But by whom or what? Could be that combinations will be done with telaprevir at that point in time and not with other drugs who will take several years to prove their worth in combination, etc. Too speculative.
Now if telaprevir can get their phase III going we might have a reaction similar to ITMN today where the stock went up solely on the news that the Ib trial would commence on time. Really no other news then that, just paranoid uncertainty that kept the share price down. Same with telaprevir at present. Will it or won't it be allowed to go to phase III. Paranoid uncertainty is killing the stock price at present, and there is a long way to go down before we get some clarity on that issue. I'm share price quite frankly has me sick to look at at present for shares I hold, although not so sick if I were thinking of buying more shares, although I might wait a little longer to see if this paranoid uncertainty continues to eat away at the share price until some certainty is made known. Hopefully we will have definitive start of phase III news prior to February 11.
Wow, the total daily dose is 10 times less than Telaprevir. This will reduce the side effects dramatically. The total daily dose of Telaprevir is terribly high, and it makes the patient feel like taking a snack or meal, not a medication. No wonder there are so many dropouts caused by rash.